# SDR DL757081645

- Difficulty date: November 19, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146N852257
- Condition: Corroded
- Location: Bs 1436-1438
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOORWAY THRESHOLD INNER T-CHORD CORRODED AT VERTICAL LEG FASTENER HOLES BS 1436 AND 1438, OUT OF LIMITS REMOVED AND REPLACED PART.
